# SDR 08FDEA03227

- Difficulty date: August 4, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53978267202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSIONN ON CROSSBEAM C 66 OUT OF LIMIT.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
